Advertisement

Ukrainian Mathematical Journal

, Volume 57, Issue 12, pp 1901–1910 | Cite as

General time-dependent bounded perturbation of a strongly continuous semigroup

  • M. V. Kartashov
Article
  • 37 Downloads

Abstract

We consider an evolution family whose generator is formed by a time-dependent bounded perturbation of a strongly continuous semigroup. We do not use the condition of the continuity of a perturbation. We prove a formula for a variation of a parameter and the corresponding generalization of the Dyson-Phillips theorem.

Keywords

Continuous Semigroup Evolution Family Bounded Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. Kato, “On linear differential equations in Banach spaces,” Commun. Pure Appl. Math., 9, 479–486 (1956).zbMATHGoogle Scholar
  2. 2.
    K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer, New York (2000).Google Scholar
  3. 3.
    E. Raebiger, A. Rhandi, and R. Schnaubelt, “Perturbation and an abstract characterization of evolution semigroups,” J. Math. Anal. Appl., 198, 516–533 (1996).CrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Hockman, “The abstract time-dependent Cauchy problem,” Trans. Amer. Math. Soc., 133, No. 1, 1–50 (1968).CrossRefMathSciNetGoogle Scholar
  5. 5.
    I. I. Gikhman and A. V. Skorokhod, Theory of Random Processes [in Russian], Nauka, Moscow (1973).Google Scholar
  6. 6.
    N. V. Kartashov, Strong Stable Markov Chains, VSP, Utrecht (1996).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • M. V. Kartashov
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyiv

Personalised recommendations